MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 125MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 125MM; LPS AND S-ROM : KNEE ACCESSORY
Catalog Number 198707125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had multiple prior revisions.This was done for dislocation liner was changed to a constrained liner.Affected side- right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.According to the information received, it was reported that patient had multiple prior revisions.This was done for dislocation liner was changed to a constrained liner.The product was not returned to depuy synthes; however photos were provided for review.See attachment 20_dec_2025_13_01_37_13218 (2).The photographs attached were reviewed, however they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 (concomitant).

Brand Name
LPS SEGMENTAL COMPONENT 125MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24024144
Report Number1818910-2026-00485
Device Sequence Number10583438
Product Code JWH
UDI-Device Identifier10603295078593
UDI-Public(01)10603295078593(17)340228(10)M6091X
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198707125
Device Lot NumberM6091X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +1.5.; DELTA CER HEAD 12/14 36MM +1.5.; LPS PROX FEM TROC BDY 15DEG RT.; LPS TOTAL FEM SEG COMP 55MM.; UNKNOWN HIP ACETABULAR LINERS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale